RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Makarov, Valery Leonid

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 17

Number of views:
This page:1863
Abstract pages:5868
Full texts:2772
References:259
Member of the Russian Academy of Sciences
Professor
Doctor of physico-mathematical sciences (1968)
Speciality: 01.01.09 (Discrete mathematics and mathematical cybernetics)
Birth date: 25.05.1937
E-mail:
Website: http://www.cemi.rssi.ru
   
Main publications:
  • Mathematical Economic Theory (with M. Levin, A. Rubinov) // Advanced Textbooks in Economics, v. 33. North-Holland, 1995.

http://www.mathnet.ru/eng/person17942
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/200875

Publications in Math-Net.Ru
2018
1. V. L. Makarov, A. R. Bahtizin, E. D. Sushko, G. B. Sushko, “Development of an agent-based demographic model of Russia and its supercomputer implementation”, Num. Meth. Prog., 19:4 (2018),  368–378  mathnet
2014
2. Shlomo Weber, V. L. Makarov, A. V. Savvateev, “An Equilibrium Model with Mixed Federal Structures”, The Bulletin of Irkutsk State University. Series Mathematics, 8 (2014),  62–70  mathnet
2013
3. V. L. Makarov, A. R. Bakhtizin, E. D. Sushko, “Computer simulation of interaction between municipalities, regions, government authorities”, Probl. Upr., 2013, 6,  31–40  mathnet
2007
4. Michel Le Breton, Valery Makarov, Alexei Savvateev, Shlomo Weber, “Multiple Membership and Federal Structures”, Contributions to Game Theory and Management, 1 (2007),  286–293  mathnet
2001
5. S. S. Kutateladze, V. L. Makarov, J. V. Romanovsky, “The scientific legacy of L. V. Kantorovich (1912–1986)”, Sib. Zh. Ind. Mat., 4:2 (2001),  3–17  mathnet  mathscinet  zmath
1986
6. K. N. Godev, R. D. Lazarov, V. L. Makarov, A. A. Samarskii, “Homogeneous difference schemes for one-dimensional problems with generalized solutions”, Mat. Sb. (N.S.), 131(173):2(10) (1986),  159–184  mathnet  mathscinet  zmath; Math. USSR-Sb., 59:1 (1988), 155–179
1984
7. V. L. Makarov, V. A. Vasil'ev, “Informational equilibrium and the core in generalized exchange models”, Dokl. Akad. Nauk SSSR, 275:3 (1984),  549–553  mathnet  mathscinet  zmath
1983
8. I. P. Gavriljuk, R. D. Lazarov, V. L. Makarov, S. P. Pirnazarov, “Estimates of the rate of convergence of difference schemes for fourth-order elliptic equations”, Zh. Vychisl. Mat. Mat. Fiz., 23:2 (1983),  355–365  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 23:2 (1983), 64–70
1982
9. V. L. Makarov, “Economic equilibrium: its existence and extremal property”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 19 (1982),  23–58  mathnet  zmath; J. Soviet Math., 26:4 (1984), 1949–1975
1976
10. V. L. Makarov, “The existence of economic equilibrium in a model with innovations”, Dokl. Akad. Nauk SSSR, 231:1 (1976),  35–38  mathnet  zmath
1972
11. V. L. Makarov, “Connection between optimality and equilibrium for an infinite time interval.”, Dokl. Akad. Nauk SSSR, 202:2 (1972),  284–286  mathnet  mathscinet  zmath
1970
12. V. L. Makarov, A. M. Rubinov, “Superlinear point-set maps and models of economic dynamics”, Uspekhi Mat. Nauk, 25:5(155) (1970),  125–169  mathnet  mathscinet  zmath; Russian Math. Surveys, 25:5 (1970), 125–169
13. L. V. Kantorovich, V. L. Makarov, “Differential and functional equations that arise in models of economical dynamics”, Sibirsk. Mat. Zh., 11:5 (1970),  1046–1059  mathnet  mathscinet  zmath; Siberian Math. J., 11:5 (1970), 777–786
1967
14. V. L. Makarov, “A characteristic of the solutions of a problem in continuous linear and convex programming”, Dokl. Akad. Nauk SSSR, 176:5 (1967),  1007–1008  mathnet  mathscinet  zmath
1966
15. V. L. Makarov, “Asymptotic behavior of optimal trajectories of linear models of economics”, Sibirsk. Mat. Zh., 7:4 (1966),  832–853  mathnet  mathscinet  zmath
1965
16. V. L. Makarov, “Asymptotic solutions for linear dynamic models of economic systems with time”, Dokl. Akad. Nauk SSSR, 165:4 (1965),  767–769  mathnet  mathscinet  zmath
1962
17. V. L. Makarov, “Об условии равновесия в модели Неймана”, Sibirsk. Mat. Zh., 3:3 (1962),  476–478  mathnet  zmath

2005
18. A. M. Vershik, V. A. Zalgaller, S. S. Kutateladze, V. L. Makarov, Yu. G. Reshetnyak, J. V. Romanovsky, “Gennadii Shlemovich Rubinshtein (obituary)”, Uspekhi Mat. Nauk, 60:2(362) (2005),  145–146  mathnet  mathscinet  elib; Russian Math. Surveys, 60:2 (2005), 337–339  isi
19. V. A. Bulavskii, V. A. Vasil'ev, S. S. Kutateladze, V. L. Makarov, M. M. Lavrent'ev, V. D. Marshak, E. A. Mukhacheva, Yu. G. Reshetnyak, V. I. Suslov, V. I. Shmyrev, S. M. Antsyz, I. A. Bykadorov, “Gennadii Shlemovich Rubinshtein (1923–2004)”, Sib. Zh. Ind. Mat., 8:1 (2005),  3–9  mathnet  mathscinet
2003
20. S. S. Goncharov, A. E. Gutman, Yu. L. Ershov, S. S. Kutateladze, V. L. Makarov, A. M. Nakhushev, Yu. G. Reshetnyak, V. M. Tikhomirov, G. N. Shotaev, “Anatoliĭ Georgievich Kusraev (on the occasion of his fiftieth birthday)”, Vladikavkaz. Mat. Zh., 5:1 (2003),  5–7  mathnet  mathscinet
2002
21. S. S. Kutateladze, V. L. Makarov, J. V. Romanovsky, G. Sh. Rubinshtein, “Leonid Vital'evich Kantorovich (1912–1986)”, Sibirsk. Mat. Zh., 43:1 (2002),  3–8  mathnet  mathscinet  zmath
22. S. S. Kutateladze, V. L. Makarov, I. V. Romanovskiĭ, G. Sh. Rubinshteĭn, “On the scientific, pedagogical, and social activities of L. V. Kantorovich”, Vladikavkaz. Mat. Zh., 4:1 (2002),  5–10  mathnet  mathscinet  zmath
1987
23. A. G. Aganbegyan, A. D. Aleksandrov, M. K. Gavurin, S. S. Kutateladze, V. L. Makarov, Yu. G. Reshetnyak, J. V. Romanovsky, G. Sh. Rubinshtein, S. L. Sobolev, D. K. Faddeev, “Leonid Vital'evich Kantorovich (obituary)”, Uspekhi Mat. Nauk, 42:2(254) (1987),  177–182  mathnet  mathscinet  zmath; Russian Math. Surveys, 42:2 (1987), 225–232
1982
24. A. D. Aleksandrov, M. K. Gavurin, S. S. Kutateladze, V. L. Makarov, G. Sh. Rubinshtein, S. L. Sobolev, D. K. Faddeev, “Leonid Vital'evich Kantorovich (on his seventieth birthday)”, Uspekhi Mat. Nauk, 37:3(225) (1982),  201–209  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:3 (1982), 229–238
1972
25. B. Z. Vulikh, M. K. Gavurin, A. N. Kolmogorov, Yu. V. Linnik, V. L. Makarov, A. G. Pinsker, G. Sh. Rubinshtein, D. K. Faddeev, “Leonid Vital'evich Kantorovich (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 27:3(165) (1972),  221–227  mathnet  mathscinet  zmath; Russian Math. Surveys, 27:3 (1972), 193–201

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020